# SDR CALA2014010290001

- Difficulty date: December 31, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 56,493 hours, 7,021 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY PANEL DISBONDED APPROXIMATELY 33 INCHES X 3INCHES.  PANEL IS ON CTR LINE BETWEEN MLG DOORS, BY PACK OUTFLOW EXIT RAMPS.  REPLACED PANEL WITH SERVICEABLE UNIT.
